In this manuscript, we will consider an uncertainty approach based on intervals for impulsive fractional differential equations (IFDEs). In this regard, we employ the Laplace transforms and the solution of IFDEs is calculated based on Riemann-Liouville differentiability. Finally, the well-known Bagley-Torvik equation (arises in fluid mechanics), which involves an additive delta function on the interval right-hand side is solved to validate the achieved results.
Digital Object Identifier (DOI)
Salahshour, Soheil; Pakdaman, Morteza; and Ahmadian, Ali
"An Uncertainty Approach for Impulsive Fractional Differential Equations: Application in Fluid Mechanics,"
Progress in Fractional Differentiation & Applications: Vol. 7:
4, Article 6.
Available at: https://digitalcommons.aaru.edu.jo/pfda/vol7/iss4/6